×

Found 5,467 Documents (Results 1–100)

On the problem of solvability of nonlinear boundary value problems for shallow isotropic shells of Timoshenko type in isometric coordinates. (English. Russian original) Zbl 07868687

Russ. Math. 68, No. 1, 43-60 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 50-68 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software